Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

I'm starting to get really worried about my mood lately. I can't seem to stop crying. I don't really know if its because my acne is worse that usual or if its because of other things. I'm on birth control right now because i start accutane next month, so maybe that could be it. I'm also thinking that maybe i just have too much time to myself to think about it and worry about it since it is summer and i haven't worked much for weeks. All i know is that im sick of feeling this way. I want to be back to normal. Does anyone feel the same way?

Share this post


Link to post
Share on other sites

don't worry, many of us go through the same thing. my acne and scars have been incredibly upsetting to me as well and there were times when i felt like i had to cry (and I'm a guy) but it wouldnt get me anywhere different. i dont know your situation but one thing that helps me out when i feel like that is to remember that i did absolutely nothing wrong to deserve this, i just have bad biology, nothing else. i always ate healthy, exercised, didnt pick at my face and i still have bad scars and acne.

it is ok to be upset at your situation. i am all the time and it has essentially ruined my life. Yet I never really get upset with myself because i know in my heart that i didnt do anything in my life to deserve this.

Share this post


Link to post
Share on other sites

thanks for replying, i actually feel a lot better today. I think its the birth control that is messing with me so i decided to switch to a different one. I just really hope that accutane will help me a lot, i just want clear skin.

Share this post


Link to post
Share on other sites

This sounds like my experience on hormonal BC. I tried 6 different pills over 2 years, and finally got disgusted and gave up. The mood swings and episodes of crying on the couch for no reason went away as soon as I stopped taking BC.

Don't be afraid to talk to your doc and try different pills. Hopefully you'll find one that works without the emotional side effects.

Share this post


Link to post
Share on other sites
Guest missyjean130
thanks for replying, i actually feel a lot better today. I think its the birth control that is messing with me so i decided to switch to a different one. I just really hope that accutane will help me a lot, i just want clear skin.

Good luck while on the tane! It helped me sooo much. I still get the occasional spot but they heal quickly and my face doesn't look like someone tossed a pan of bacon grease on it =)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×